# SDR QXEA2020010700011

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 30,492 hours, 32,679 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0198
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 32,841 hours, 34,465 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING APPROX 12000-13000 FEET CABIN PRESSURE WARNING ILLUMINATED. CABIN RATE OF CLIMB INDICATOR WENT FROM -2000FPM TO +3000 IN ABOUT A SECOND. WE CONTINUED DESCENT AND WARNING EXTINGUISHED AROUND 10000 FT. CABIN DID NOT REGAIN PRESSURIZATION IN AUTO OR MANUAL. IPC AND E+A CHECKLISTS FOLLOWED. UPON ARRIVAL GROUND CREW NOTED THAT MAIN CABIN DOOR HANDLE WAS OPEN BY A FINGER TIP OR TWO. REMOVED FROM SERVICE. CDS SHOWED CP CONTROLLER FAIL.  R&R CPC IAW Q400 AMM 21-31-06-000/400-801.  OPS TEST GOOD.  FUNCTIONAL TEST OF PRESS CONTROL IAW Q400 AMM 21-31-00-720-801.  TESTS GOOD.  NO WARNINGS AND NO FAULTS CURRENTLY.  NO FURTHER DEFECTS AT THIS TIME.  THIS CLEARS DEFECT 902686.  PLACARDS REMOVED.  MTX CONTROL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
